# SDR AALA951589

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Contact
- Part number: 1703663
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PASSENGER SEAT 30H INOPERATIVE.  REPLACED BROKEN EMERGENCY EXIT LIGHT CONTACT AT PASSENGER SEAT 30H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
